# SDR CALA2024012900248

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 91,039 hours, 19,644 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 2320
- Condition: Erratic
- Location: Cabin Pressure
- Part time: 91,039 hours, 19,644 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING AT FL 380. CAB ALT INDICATED + 10000FT. OUT FL OW VALVE  SHOWED FULL CLOSED. WHILE PERFORMING OUTFLOW VALVE TEST FOUND VALVE MOVEMENT ERRATIC WHEN COMMANDED. SUGGEST REPLACEMENT OF OUTFLOW VALVE PER 21-31-03-402-010. REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE. REF AMM DURING EXCESSIVE CABIN PRESSURE LEAKAGE TEST AMM FOUND CABIN AIR SUPPLY CHECK VALVE BOOT IN LEFT PACK 21-31-03-402-010. OPS NORMAL.  R & R PRESSURE RELIEF VALVE UP TO STEP F (9) REF. AMM 21-32-01-402-009.  LOWER RELIEF VALVE PASSED TEST REF. AMM 21-32-01-702-38.  PERFORMED POSITIVE PRESSURE RELIEF VALVE TEST ON UPPER RELIEF VALVE. TEST PASSED.
